Vol. 7, No. 10, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On Kato's local $\epsilon$-isomorphism conjecture for rank-one Iwasawa modules

Otmar Venjakob

Vol. 7 (2013), No. 10, 2369–2416
Abstract

This paper contains a complete proof of Fukaya and Kato’s ϵ-isomorphism conjecture for invertible Λ-modules (the case of V = V 0(r), where V 0 is unramified of dimension 1). Our results rely heavily on Kato’s proof, in an unpublished set of lecture notes, of (commutative) ϵ-isomorphisms for one-dimensional representations of Gp, but apart from fixing some sign ambiguities in Kato’s notes, we use the theory of (ϕ,Γ)-modules instead of syntomic cohomology. Also, for the convenience of the reader we give a slight modification or rather reformulation of it in the language of Fukuya and Kato and extend it to the (slightly noncommutative) semiglobal setting. Finally we discuss some direct applications concerning the Iwasawa theory of CM elliptic curves, in particular the local Iwasawa Main Conjecture for CM elliptic curves E over the extension of p which trivialises the p-power division points E(p) of E. In this sense the paper is complimentary to our work with Bouganis (Asian J. Math. 14:3 (2010), 385–416) on noncommutative Main Conjectures for CM elliptic curves.

Mathematical Subject Classification 2010
Primary: 11R23
Secondary: 11F80, 11R42, 11S40, 11G07, 11G15
Milestones
Received: 17 May 2012
Revised: 21 January 2013
Accepted: 23 February 2013
Published: 18 January 2014
Authors
Otmar Venjakob
Mathematisches Institut
Universität Heidelberg
Im Neuenheimer Feld 288
D-69120 Heidelberg
Germany